Alert archive / Florida / Special Weather Statements in 2010
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 7, 2010, 3:21 PM EDT for Clay County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2010, 3:21 PM EDT (19:21 UTC)
- Expired
- Aug 7, 2010, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 72 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2116 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
530
WWUS82 KJAX 071921
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT AUG 7 2010
FLZ032-037-072000-
CLAY-PUTNAM-
321 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF KINGSLEY...OR 17
MILES SOUTHWEST OF LAKESIDE...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLEY AND FLORAHOME
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2969 8185 2989 8205 2997 8204 3006 8195
2988 8166
TIME...MOT...LOC 1922Z 312DEG 8KT 2993 8194
$$
PETERSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:21 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 7, 2:21 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 221 PM EDT SAT AUG 7 2010 .SHORT TERM...MORNING CONVECTION OFF THE GULF HAS SPREAD ACRS THE PENINSULA AND SHIFTED SOUTH. SCT STORMS ARE FIRING ALONG A SFC TROUGH OVER SRN GA...AND ACTIVITY IS BEGINNING TO POP OVER AREAS IN BETWEEN. MODEL SOUNDINGS SHOW PWATS ARND 2.5 INCHES OVER ALL BUT THE EXTREME N PORTION OF THE FORECAST AREA. DEEP MOISTURE AND INSTABILITY WILL PRODUCE NUMEROUS STORMS THRU THIS EVENING AND AGAIN SUNDAY AFTN/EVE EXCEPT FOR NRN TIER AS DRIER AIR BEGINS TO MOVE IN SUNDAY AS UPPER RIDGE PUSHES EAST INTO MISS VALLEY. ON MONDAY THE PWATS WILL FALL TO 1.5 TO 2 INCHES AND UPER HIGH BUILDS NW OF THE AREA. MEANWHILE A TROPICAL UPPER LOW WILL PASS OVER THE BAHAMAS AND COULD BEGIN TO AFFECT OUR SRN COUNTIES AS EARLY AS MON NIGHT. HIGHEST POPS WILL BE OVER THE SRN TIER ON MON WITH ONLY 20% CHANCE FOR SE GA. TEMPS WILL CONTINUE IN THE MID 90S INLAND AND NEAR 90 COAST WITH HEAT INDICES ARND IN THE TRIPLE DIGITS. .LONG TERM...TUESDAY THROUGH SATURDAY... AN EASTERLY FLOW WILL SET UP THROUGH MID WEEK AS A TUTT LOW PASSES OVER SOUTH FL. BY END OF THE WEEK THE EASTERLY WAVE WILL BE IN THE GULF AND SURFACE RIDGE WILL ESTABLISH OVER S FL RESULTING IN A SOUTHERLY TO SWLY FLOW. TEMPS WILL REMAIN ABOVE CLIMO THRU THE PERIOD WITH A DAILY CHANCE OF STORMS. && .AVIATION...LINE OF DEVELOPING TSRA ACROSS THE GEORGIA ZONE WILL BE THE MAIN PLAYER FOR THE TERMINALS FOR THE FIRST HALF OF THE TAF SET. SSI WILL SEE ACTIVITY FIRST AND WILL CARRY TEMPO FROM THE ONSET TIME WITH CLEARING CONDITIONS INTO LATE AFTERNOON. NE FLORIDA TERMINALS WILL BE NEXT IN LINE WITH TEMPOS REQUIRED AS LINE LIKELY STRENGTHENS AS IT PROGRESSES SOUTHWARD. STILL SOME UNCERTAINTY FOR GNV AS ACTIVITY HAS ALREADY FIRED THERE BUT WILL CONTINUE TO CARRY A LATE AFTERNOON TEMPO FOR THEM. PLENTIFUL RAINFALL TODAY SHOULD LEAD TO SOME SLIGHT REDUCTIONS TO VSBY TONIGHT AT ALL TERMINALS TONIGHT. WILL ONLY CARRY MVFR AT VQQ FOR NOW DUE TO UNCERTAINTY. && .MARINE...FRONT WILL SINK SOUTH OF THE AREA LATER THIS EVENING AND INTO THE OVERNIGHT PERIOD. THIS WILL ALLOW FOR A NORTHEAST SURGE ON THE BACKSIDE ALTHOUGH MODELS ARE NOT INDICATING MUCH IN THE WAY OF STRONG WIND SPEEDS WITH THIS FEATURE. LOW WILL FORM ON THE FRONT AS IT PROGRESSES FURTHER SOUTHWARD AND HIGH BUILDING OVER THE CAROLINAS WILL PROMOTE A LIGHT EASTERLY FLOW REGIME. MODELS DO INDICATE AN INCREASE IN WINDS BY MID WEEK...DEPENDING ON HOW STRONG LOW GETS SHOULD IT ENTER THE GULF. WILL KEEP CONDITIONS BELOW ANY FLAG CRITERIA FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 95 74 95 / 30 50 10 20 SSI 78 90 78 89 / 40 50 20 20 JAX 76 93 75 92 / 40 60 30 30 SGJ 76 90 76 89 / 40 60 40 30 GNV 75 92 75 93 / 30 60 40 40 OCF 76 91 75 93 / 30 60 40 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/DEESE/WALKER
Hazardous weather outlook, Aug 7, 4:25 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 425 AM EDT SAT AUG 7 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080945- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 425 AM EDT SAT AUG 7 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME LIKELY THIS AFTERNOON AND EVENING OVER THE AREA. THE STRONGER THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. ALSO... DUE TO A SLOW STORM MOTION LOCALLY HEAVY RAINFALL WILL OCCUR IN SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...MODERATE RISK OF RIP CURRENTS SUNDAY... DUE TO INCREASING EASTERLY SWELLS THERE WILL BE A MODERATE RISK OF RIP CURRENTS ON SUNDAY. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY OVER THE AREA AS A COLD FRONT STALLS JUST NORTH OF THE AREA. STORM MOTION WILL CONTINUE TO BE SLOW WITH LOCALLY HEAVY RAINFALL POSSIBLE IN THUNDERSTORMS. THUNDERSTORMS WILL BE MORE WIDELY SCATTERED NEXT WEEK WITH MOST OF THE ACTIVITY OCCURRING OVER INTERIOR SECTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Special weather statement, Aug 7, 1:40 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT SAT AUG 7 2010
GAZ152>154-165-071830-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
140 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHERN CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...
AT 140 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF RAYBON...OR 4 MILES
NORTHEAST OF NAHUNTA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAYBON...NAHUNTA...
ATKINSON...WAYNESVILLE...WAVERLY AND DOCK JUNCTION THROUGH 230 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8158 3111 8160 3108 8161 3097 8168
3120 8204 3135 8193 3123 8149
TIME...MOT...LOC 1740Z 302DEG 12KT 3123 8189
DEESESpecial weather statement, Aug 7, 2:11 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT SAT AUG 7 2010
FLZ020-021-GAZ162-071915-
ECHOLS-HAMILTON-SUWANNEE-
211 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SUWANNEE...WESTERN HAMILTON AND SOUTHWESTERN ECHOLS COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...
AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTHWEST OF JENNINGS...MOVING
SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JENNINGS...WEST LAKE AND JASPER THROUGH 315 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8327 3063 8314 3074 8313 3063 8282
3027 8301 3051 8324 3053 8324 3056 8327
3060 8326 3062 8328
TIME...MOT...LOC 1811Z 299DEG 7KT 3065 8320
DEESESpecial weather statement, Aug 7, 2:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT SAT AUG 7 2010
GAZ162-163-071930-
CLINCH-ECHOLS-
250 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND ECHOLS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 330 PM EDT...
AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF MAYDAY TO 4 MILES SOUTH OF MAYDAY...MOVING EAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STATENVILLE AND
MAYDAY THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3087 8300 3087 8298 3088 8298 3101 8285
3102 8259 3096 8251 3065 8277 3070 8313
3073 8314
TIME...MOT...LOC 1850Z 265DEG 11KT 3095 8282 3078 8300
HESSSpecial weather statement, Aug 7, 3:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT SAT AUG 7 2010
FLZ022-023-GAZ150-163-164-072000-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
319 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...NORTHEASTERN COLUMBIA...SOUTHERN CHARLTON...SOUTHEASTERN
CLINCH AND SOUTHEASTERN WARE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 400 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF STEVEN FOSTER STATE
PARK...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK AND FARGO THROUGH 400 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3080 8260 3085 8232 3059 8201 3044 8259
3058 8259 3059 8258 3069 8258 3070 8259
TIME...MOT...LOC 1919Z 342DEG 11KT 3073 8238
HESSSpecial weather statement, Aug 7, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT AUG 7 2010
FLZ032-037-072000-
CLAY-PUTNAM-
321 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF KINGSLEY...OR 17
MILES SOUTHWEST OF LAKESIDE...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLEY AND FLORAHOME
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2969 8185 2989 8205 2997 8204 3006 8195
2988 8166
TIME...MOT...LOC 1922Z 312DEG 8KT 2993 8194
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:24 AM EDT | Special Marine Warning | JAX | 111 min | |
| Aug 7, 2:11 PM EDT | Special Weather Statement | JAX | Hamilton | 64 min |
| Aug 7, 3:48 PM EDT | Areal Flood Advisory | JAX | Clay | 87 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| Aug 7, 4:00 PM EDT | Special Weather Statement | JAX | Baker | 45 min |
| Aug 7, 4:48 PM EDT | Areal Flood Advisory | JAX | Baker, Duval, Nassau | 87 min |
| Aug 7, 4:51 PM EDT | Special Weather Statement | JAX | Duval | 39 min |
| Aug 7, 5:19 PM EDT | Special Weather Statement | JAX | Columbia | 41 min |
| Aug 7, 5:33 PM EDT | Special Weather Statement | JAX | Clay | 42 min |
| Aug 7, 6:00 PM EDT | Areal Flood Advisory | JAX | Columbia | 90 min |
| Aug 7, 6:03 PM EDT | Special Weather Statement | JAX | Columbia | 42 min |
| Aug 7, 6:05 PM EDT | Special Weather Statement | JAX | Bradford, Union | 40 min |
| Aug 7, 6:47 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist, Union | 43 min |
| Aug 7, 6:51 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Aug 7, 7:30 PM EDT | Special Weather Statement | JAX | Alachua, Marion | 45 min |
| Aug 7, 7:32 PM EDT | Areal Flood Advisory | JAX | Marion | 118 min |
| Aug 7, 7:59 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Putnam | 2 hr |
| Aug 6, 10:24 PM EDT | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 51 min |
| Aug 6, 11:15 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 60 min |
| Aug 6, 11:45 PM EDT | Areal Flood Advisory | JAX | Appling, Jeff Davis | 75 min |
| Aug 7, 2:13 AM EDT | Special Weather Statement | JAX | Camden | 47 min |
| Aug 7, 2:18 AM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Aug 7, 3:07 AM EDT | Areal Flood Advisory | JAX | Camden | 53 min |
| Aug 7, 1:40 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| Aug 7, 2:50 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 40 min |
| Aug 7, 3:19 PM EDT | Special Weather Statement | JAX | Charlton | 41 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | JAX | Clinch | 25 min |
| Aug 7, 4:06 PM EDT | Areal Flood Advisory | JAX | Clinch | 84 min |
| Aug 7, 4:34 PM EDT | Areal Flood Advisory | JAX | Pierce, Ware | 86 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | JAX | Atkinson | 50 min |
| Aug 7, 5:34 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee | 86 min |
| Aug 7, 5:57 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 48 min |
| Aug 7, 6:19 PM EDT | Areal Flood Advisory | JAX | Atkinson, Bacon, Coffee, Pierce, Ware | 116 min |
| Aug 7, 6:21 PM EDT | Areal Flood Advisory | JAX | Wayne | 114 min |
| Aug 7, 6:44 PM EDT | Special Weather Statement | JAX | Bacon | 46 min |
| Aug 7, 7:38 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
Nearby
Special Weather Statements in Florida, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.